Table of Contents
Journal of Quality and Reliability Engineering
Volume 2013, Article ID 431541, 7 pages
http://dx.doi.org/10.1155/2013/431541
Research Article

On Parameters Estimation of Lomax Distribution under General Progressive Censoring

1Department of Statistics, Faculty of Sciences, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Umm Al-Qura University, Makkah, Saudi Arabia

Received 3 December 2012; Revised 19 February 2013; Accepted 9 March 2013

Academic Editor: Antoine Grall

Copyright © 2013 Bander Al-Zahrani and Mashail Al-Sobhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the estimation problem of the probability for Lomax distribution based on general progressive censored data. The maximum likelihood estimator and Bayes estimators are obtained using the symmetric and asymmetric balanced loss functions. The Markov chain Monte Carlo (MCMC) methods are used to accomplish some complex calculations. Comparisons are made between Bayesian and maximum likelihood estimators via Monte Carlo simulation study.